# SDR 20010104AP009

- Difficulty date: September 9, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N192AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1057
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX- FLT 709 - REJECTED TAKEOFF AT 65 KTS, DUE TO OIL FILTER PRESSURE LIGHT ON NR 1 ENGINE.  RETURNED TO GATE.  FOUND OIL PRESSURE DIFFERENTIAL SWITCH BOTTOM SECTION FOR THE PLUG COMING APART.  REPLACED SWITCH, MAIN AND SCAVENGE OIL FILTERS, ENGINE RUN UP AND CHECKED OK.  (M)
